I have been having chest pain on the left side since a long time. It feels like burning sometimes and at other times it feels like pressure. I feel really tired most of the time and sometimes I feel a little light-headed, nauseous, irritated, and feel like coughing but I cannot. I also get tired mostly after eating. Occasionaly I get acid reflux like the food does not digested and I wake up in the middle of the night feeling like I cannot breathe and having heat flashes. What should I do?
Welcome to icliniq.com.
With history, I come to a diagnosis that you have an acid peptic disease (APD). It is a common problem, people face frequently. I would suggest you to take less spicy and peppery food and avoid oily and masala foods. Kindly take plenty of water, vegetables, and green leafy vegetables.
I will give you tablets and take these tablets for 10 days and get back for follow up for further evaluation and management.
1) Tablet Pan-D (Pantoprazole) 1-0-0 (before food).
2) Tablet Rantac 300 (Ranitidine) OD 0-0-1 (before food).
3) Syrup Sucrafil O (Suclralfate) 10 ml 1-1-1 (before food).
I hope this helps.
Was this answer helpful?|
Query: Hi doctor, I am a 40 year old male. I just like to share a problem with you related to my throat. For the last 10 days or so, I am feeling a scratch or burning like sensation behind the uvula. I do not have any problem with eating. The sensation tends to remain silent at night during sleep, but agai... Read Full »
Query: Hi doctor,I have been having some issues with my throat and esophagus. I have seen an ENT specialist and he said that I had a lot of inflammation in my esophagus, but did not seem to say anything else other than it may be the acid reflux. But, the way I feel and a lot of the other symptoms that have... Read Full »
Query: Hi doctor, About 3 weeks ago, I was prescribed Retin-A 0.5% and Acticlate for an unusual breakout on my forehead by my dermatologist. The anaesthetician who also took a look at my face recommended Glytone PA chemical peel to help treat some discoloration that the acne had caused. I went in to see he... Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now